MAUDE Adverse Event Report: STRYKER SPINE-FRANCE AERO AL TRIAL,22X28MM,11MM, 8DEG; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER SPINE-FRANCE AERO AL TRIAL,22X28MM,11MM, 8DEG; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 48928122
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Injury (2348); Device Embedded In Tissue or Plaque (3165)
Date of Event 09/09/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; upon insertion of the trial the inserter, inserter inside shaft and trial broke.Additional note: two of blades did not go into the cage and are imbedded in the bone due to the inserter inside shaft breaking.
 
Additional Manufacturer Narrative
Lot# 144718; visual inspection.Since the reported event is on the tip of the handle fractured and stuck inside this reported trial, the trial was determined to be a concomitant product.Since the reported event is on the tip of the handle fractured and stuck inside this reported trial, the trial was determined to be a concomitant product.
 
Event or Problem Description

Brand Name
AERO AL TRIAL,22X28MM,11MM, 8DEG
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key5999337
Report Number0009617544-2016-00399
Device Sequence Number10988561
Product Code LXH
UDI-Device Identifier07613327273618
UDI-Public(01)07613327273618
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48928122
Device Lot Number144718
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/15/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 09/09/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/05/2016
Supplement Report FDA Received Date01/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1